# SDR DL757060766

- Difficulty date: September 21, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 62,106 hours, 29,840 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fitting
- Part number: 311N32111
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON STRUT FITTINGS HAVE ELONGATED HOLES.  ACCOMPLISHED PERMANENT REPAIR PER ACTS PRODUCTION PERMIT B757-54-25720.  REFERENCE ERA 456938-14.
